1.Tyszka A.
Some remarks on endomorphism rigid relations
Issue 31 (1994), pp. 7-20
Article (PDF 2661K)
2.Kozak M.
An abstract linear second-order temporally inhomogeneous differential equation
Issue 31 (1994), pp. 21-30
Article (PDF 2392K)
3.Bobula E.
On a certain boundary problem for the parabolic equation
Issue 31 (1994), pp. 31-37
Article (PDF 1203K)
4.Kubicovį M., ©evčovič D.
A note on existence of solutions of quasilinear periodic boundary value problems in Banach spaces
Issue 31 (1994), pp. 39-47
Article (PDF 2701K)
5.Quezada R.
On a relativistic quantum mechanical model for two interacting spin one-half particles
Issue 31 (1994), pp. 49-59
Article (PDF 2986K)
6.Bochenek J.
The existence of a solution of a semilinear first-order differential equation in a Banach space
Issue 31 (1994), pp. 61-68
Article (PDF 1650K)
7.Ombach J.
The shadowing lemma in the linear case
Issue 31 (1994), pp. 69-74
Article (PDF 1635K)
8.Ombach J.
Distality versus shadowing and expansiveness
Issue 31 (1994), pp. 75-78
Article (PDF 1363K)
9.Zalewska-Mitura A.
A generalization of the lower bound function theorem for Markov operators
Issue 31 (1994), pp. 79-85
Article (PDF 1335K)
10.Wach A.
A note on Hadamard's inequality
Issue 31 (1994), pp. 87-92
Article (PDF 1157K)
11.Pielichowski W.
Pointwise bounds for elliptic partial differential operators
Issue 31 (1994), pp. 93-100
Article (PDF 1691K)
12.Mikulski W.
Infinite prolongations of truncated Lie superalgebras in infinite Lie superalgebras
Issue 31 (1994), pp. 101-110
Article (PDF 3023K)
13.Lasota A.
Invariant principle for discrete time dynamical systems
Issue 31 (1994), pp. 111-127
Article (PDF 5063K)
14.Po¼niak M.
Lusternik-Schnirelmann category of an isolated invariant set
Issue 31 (1994), pp. 129-139
Article (PDF 3419K)
15.Holly K.
On the equation eix=(i-x/2)/(i+x/2)
Issue 31 (1994), pp. 141-152
Article (PDF 2169K)
16.Holly K.
Non-uniqueness of a Galerkin equation corresponding to the stationary Navier-Stokes system
Issue 31 (1994), pp. 153-174
Article (PDF 5604K)
17.Pelczar A.
On modified prolongational limit sets and prolongations in dynamical systems on metric spaces
Issue 31 (1994), pp. 175-202
Article (PDF 7223K)
18.Pelczar A.
Prolongations and prolongational limit sets in generalized semi-systems on metric space
Issue 31 (1994), pp. 203-240
Article (PDF 9330K)
19.Kowalski Z.
The difference method for the partial differential equations of the third order
Issue 31 (1994), pp. 241-252
Article (PDF 1932K)
20.Deszyński K., Kowalski Z.
A difference method with mean values
Issue 31 (1994), pp. 253-263
Article (PDF 1775K)
21.Podisuk M.
Modified multivariate secant method
Issue 31 (1994), pp. 265-271
Article (PDF 1061K)
22.Deszyński K., Kowalski Z.
Difference methods of the explicite type for the partial differential equations
Issue 31 (1994), pp. 273-288
Article (PDF 3142K)
23.Deszyński K., Kowalski Z.
On a certain method for the differential equation of the third order
Issue 31 (1994), pp. 289-298
Article (PDF 1589K)

 Comments: Back to the HomepageBack to the Homepage